Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 3 days on Tolvon , should I continue taking it? Tepiaca

Posted by Phillipa on November 13, 2005, at 23:39:29

In reply to Re: 3 days on Tolvon , should I continue taking it? Phillipa, posted by Tepiaca on November 13, 2005, at 23:32:56

Tepiaca hablo inglesia? I took lst year spanish in high school. A few words I remember. Don't know yet about the bipolar. Guess I have to wait till Dec 22. Stay well mi amigo. Fondly, Phillipa/ Real name Jan so juana in Spanish

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:577616
URL: http://www.dr-bob.org/babble/20051112/msgs/578506.html